| Model Number |
CNAET0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during surgery, they noticed there was a plunger issue, performed the manipulation of the implant.Additional information has been requested and received stating that the injector broken at the moment of implant insertion.The injector plunger veered to the right from the beginning of the movement.It had to be realigned manually using a micro-manipulation hook.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and plunger underride was observed.The device was returned loose in the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been advanced at the depth guard and is advanced under and to the left side of the iol (intraocular lens).The iol is advanced and strewn between mid-nozzle and the nozzle tip and is damaged.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).